# SDR AALA202205138491

- Difficulty date: May 10, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 56,673 hours, 34,094 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4104
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 29,396 hours, 19,201 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DECENT BOTH CABIN AND COCKPIT HAD FUMES FROM PACKS. TURNED OFF ONE PACK AT THE TIME. BOTH PACKS HAD FUMES. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU BLEED CREATING AN OILY SMELL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
